MAUDE Adverse Event Report: ZIMVIE US CORP LLC TSV ANGLED SCREW CHANNEL DRIVER 30MM; DENTAL SCREWDRIVER

ZIMVIE US CORP LLC TSV ANGLED SCREW CHANNEL DRIVER 30MM; DENTAL SCREWDRIVER
Catalog Number TASCD30
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).
 
Event or Problem Description
The doctor reported that during the try-in of a screw-retained abutment on the implant, the extra-lobular driver broke at the neck level.There was a delay in placing the crown.Doctor had to wait for a screwdriver borrowed from the prosthetist.
 
Additional Manufacturer Narrative
Zimvie complaint number: (b)(4).The following fields have been updated: b4: date of this report.B5: describe event or problem.G3: date received by manufacturer.G6: type of report.H1: type of reportable event.H2: follow up type.H3: device evaluated by manufacturer.H6: adverse event problem.H10: additional narrative.Zimvie received one (1) tascd30, (tsv angled screw channel driver 30mm) for evaluation.Visual evaluation was performed; the driver has signs of use.The driver¿s tip is fractured.The fractured piece was not returned.Dhr review was completed for the subject lot number 1297959.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 1297959 for similar events and no other complaint was identified.Review completed utilizing keywords: ¿dental: functional: fracture¿ based on the investigation and risk management file review, the most likely root cause determined from the investigation was applying too much torque/speed during seating.Therefore, based on the available information, a device malfunction did occur.The driver¿s tip was fractured.The reported event was confirmed.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
TSV ANGLED SCREW CHANNEL DRIVER 30MM
Common Device Name
DENTAL SCREWDRIVER
Manufacturer (Section D)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
mark mashburn
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key23568089
Report Number0001038806-2025-03189
Device Sequence Number21303574
Product Code NDP
UDI-Device Identifier00844868044758
UDI-Public(01)00844868044758(17)300421(10)1297959
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
EXEMPT
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 12/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberTASCD30
Device Lot Number1297959
Was Device Available for Evaluation? No
Date Returned to Manufacturer10/24/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/17/2025
Supplement Report FDA Received Date12/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/22/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age72 YR
Patient SexUnknown
Patient EthnicityNon Hispanic